# SDR SIMA20220307002

- Difficulty date: March 7, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 40,138 hours, 35,157 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH OVER WING EMERGENCY LIGHTS ARE INOP-C/A-FOUND PROBLEM TO BE BATTERY POWER SUPPLY REPLACED WITH NEW UNIT IAW AMM 35-50-04 OPS CHECK GOOD
